MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL14080
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 09/2022.Device pending return.
 
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly had deployment issues.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned to the manufacturer for evaluation.The condition of the returned delivery system confirmed an expansion issue.The silicone brake of the inner catheter, which was under the stent, was found shifted to distal which indicated that the stent adhered to the brake leading to breakaway and shifting upon removal.Images were provided demonstrating the placed stent inside the vessel.The stent was visibly constricted in the area of the silicone stent brake.Distal and proximal of that section the stent was expanded so that it appeared like an hour-glass which indicated that the deployment sheath was retracted and that the stent adhered to the silicone brake, which leads to a confirmed result for expansion issue.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 09/2023), g3.H11: e1, h6 (method, result).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly had expansion issues.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11184262
Report Number9681442-2020-20162
Device Sequence Number2551279
Product Code QAN
UDI-Device Identifier00801741103506
UDI-Public(01)00801741103506
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL14080
Device Catalogue NumberVENUL14080
Device Lot NumberANEW0555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;